# SDR AALA20070703

- Difficulty date: April 17, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  SEAT MOUNTED EMERGENCY LIGHTS AT RIGHT HAND FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AT RIGHT HAND FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
